# SDR SROM200400059

- Difficulty date: December 3, 2004
- Submitted: December 13, 2004
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 52,656 hours, 45,636 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Module
- Part number: 693733587
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"NR 2 ENG FUEL FILTER ICING LIGHT ILLUMINATED INFLIGHT FL 320.  FOLLOWED PROCEDURE LIGHT REMAINED ILLUMINATED.  RETURNED TO ANC"  THIS WAS A REPEAT WRITE-UP.  CONTINUITY CHECK AND INSPECTION OF ALL ACCESSIBLE WIRING NORMAL.  REPLACED FUEL MODULE , (AFTER TESTING BY VENDOR) REPLACED FUEL PRESSURE SWITCH P/N 42D185 WITH NEW UNIT AND REPLACED FUEL PRESSURE SWITCH CANNON PLUG WITH NEW.  OPERATIONAL CHECK FLIGHT CONDUCTED WITH NO FAULTS OBSERVED.  AIRCRAFT RETURNED TO SERVICE 12-10-04.
